Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Convergence of the Discrete-Ordinates Method for Anisotropically Scattering Multiplying Particles in a Subcritical Slab

Paul Nelson, Jr.
SIAM Journal on Numerical Analysis
Vol. 10, No. 1 (Mar., 1973), pp. 175-181
Stable URL: http://www.jstor.org/stable/2156385
Page Count: 7
  • Subscribe ($19.50)
  • Cite this Item
Convergence of the Discrete-Ordinates Method for Anisotropically Scattering Multiplying Particles in a Subcritical Slab
Preview not available

Abstract

For steady state transport of particles in a subcritical slab, it is shown that the continuous-space discrete-ordinates approximation converges to the exact solution. This result is established for a spatially inhomogeneous slab and for a general class of scattering laws and quadrature rules.

Page Thumbnails

  • Thumbnail: Page 
175
    175
  • Thumbnail: Page 
176
    176
  • Thumbnail: Page 
177
    177
  • Thumbnail: Page 
178
    178
  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181